2019
Том 71
№ 8

All Issues

Anniversaries (Russian)

Samuil Davidovich Eidelman (On his sixtieth birthday)

Berezansky Yu. M., Gorbachuk M. L., Ivasyshen S. D., Korolyuk V. S., Mitropolskiy Yu. A., Skrypnik I. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 578

Article (Ukrainian)

Comparison theorems and asymptotic behavior of correlation estimators in spaces of continuous functions. II

Buldygin V. V., Zayats V. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 579-583

Article (Ukrainian)

Stability of the Cauchy problem for a Fedorov type matrix system of partial differential equations

Zhestkov S. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 583-590

Article (Ukrainian)

Regularity of a boundary point for quasilinear elliptic systems of the second order

Kalita E. A.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 590–596

Article (Ukrainian)

Connecting two semicontinuous processes with independent increments

Kirichinskaya I. B.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 596–600

Article (Ukrainian)

Stability of the impulse ergodic Markov effect

Alchekov A. K., Korolyuk V. S.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 601-606

Article (Ukrainian)

An analog of the Frattini subgroup

Kreknin V. A., Malik V. F., Spivakovskii A. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 607-611

Article (Ukrainian)

Averaging of weakly nonlinear hyperbolic systems with nonuniform integral means

Krylov A. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 611-618

Article (Ukrainian)

Solvability of the linear Maxwell equations with memory

Kurbanov I.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 619-625

Article (Ukrainian)

Classification of boundaries for a diffusion on an open interval

Lebus J. -U.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 626–631

Article (Ukrainian)

Method of investigating boundary-value problems in distribution spaces and boundary integral equations

Lopushanskaya G. P.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 632–639

Article (Ukrainian)

Galerkin information, the hyperbolic cross, and the complexity of operator equations

Makhkamov K. Sh., Pereverzev S. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 639–648

Article (Ukrainian)

Borel summation of Brydges-Federbush-Mayer expansions for multiparticle potentials

Rebenko A. L., Reznichenko P. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 648–657

Article (Ukrainian)

Generalized solutions of impulse systems and the phenomenon of pulsations

Perestyuk N. A., Samoilenko A. M., Trofimchuk S. I.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 657–663

Article (Ukrainian)

Solution of a nonlinear resonance boundary problem

Fam Ki An'

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 663–674

Article (Ukrainian)

Asymptotic solutions of nonlinear differential equations

Voskresenskii E. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 676–678

Article (Ukrainian)

Hydrodynamic potentials method in a region with complex boundary

Gerasimenko V. I., Stashenko M. O.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 679–684

Article (Ukrainian)

Properties of a jointly ergodic action of the direct product of two groups

Golodets V. Ya., Sokhet A. M.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 684-688

Article (Ukrainian)

Estimation of unknown parameters of linear regression in the presence of prior information

Zaigraev A. Yu.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 688–696

Article (Ukrainian)

Asymptotic expansion for the distribution of the dispersion of the observation error in a nonlinear regression model

Ivanitskaya L. S.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 697-703

Article (Ukrainian)

Localization principle for expansions of generalized functions with respect to the eigenfunctions of the Sturm-Liouville operator on a finite interval

Izvekov I. G.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 703–706

Article (Ukrainian)

Nonparametric detection of change points from observations with errors

Maiboroda R. E.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 706-709

Article (Ukrainian)

Solution of a Cauchy problem for a singularly perturbed system

Slepenchuk K. M.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 715-718

Article (Ukrainian)

Solution of a Cauchy problem for a singularly perturbed system

Starun I. I.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 5. - pp. 723–727